# SDR SWIA202158743

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS559.00+80 TO FS621.00     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED FLOOR BEAM CAP RBL 27 FS 559.00+80 TO FS 621 IAW CRJ 200 SRM 51-40-11 REV. 38B DATED 25 NOV 2020 AND BOMBARDIER REO 601R-53-61-3778 REV-B DATED 2016-12-19, NO SIGNIFICANT WEIGHT CHANGE  SKY CARD 27-900-1003 SKY ,SKY CARD 51-900-1003 SKY, FORM M-337, AND SDR COMPLETED AND ATTACHED. REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
